# SDR DALA1026796901

- Difficulty date: September 9, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT WING UPPER FIXED T/E PNL 551 FOUND CORROSION ON REAR SPAR UPPER CAP AFT SIDE BETWEEN WBL 79 TO WBL 130.  COMPLIED WITH ERA 485384-14 REV ORIGINAL AT ST AEROSPACE SAT ON NON ROUTINE CARD 167257. (DL75E102737)
